# SDR 9JLA2021052526474

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N74HT
- Make and model: Lear 60LEAR
- Aircraft serial: 324
- Aircraft time: 2,436 hours, 1,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: 15PA137
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING LANDING THE LEFT THRUST REVERSER DID NOT DEPLOY, NO TR LIGHTS ON LEFT SIDE. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND LEFT HAND MAIN LANDING GEAR WEIGHT-ON-WHEELS LOCKING CLIP FOR ROLLER WAS MISSING. THE MISSING KEEPER CLIP WAS REPLACED WITH NEW. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
